# SDR USAA2010062491263

- Difficulty date: June 19, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 56,089 hours, 37,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 727F + 4 INCHES, S21L.  REPAIRED FUSELAGE SKIN AT BS 727F + 4 INCHES, S21L IAW B737 SRM 53-00-01 REPAIR 31.
